Some people do get anxiety with hypo, even just a little hypo. Just like many can not sleep when hypo. Shaky hands can happen too. Some people dont get that when hypo, there lucky.
The more hypo someone is, the harder adrenals have to work. The harder it is for the body to deal with 'normal' stress too. So it can be a combination of things.
24hr, 4 point adrenal saliva testing (not cvred by ins), about $150, can help diagnose in this area. The family of herbs called adaptogens help adrenal fatigue. Holy basil, and aswagonda are just a few for this. They level out cortisol levels, not just raise, its very mello, not edgy. Like what was already mentioned, if you take cortisol that might be the problem.
Your frees are low. More thyroid med could help with all those hypo symptoms you listed too.
so, you have several possibilities.
My thought was that cortisol was causing the hand shakes. When you get really scared about something and your own cortisol kicks in (flight or fight response), after t's over, your hands shake. That's the cortisol.
Maybe you should ask your doctor if you're taking too much and need to cut back??? Also, be sure your doctor knows about whatever supplements you're taking. They could be enhancing the effect of the cortisol.
Maybe the cortisol is CAUSING the hand shakes. Aha!
I may just need to deal with it until I optimize the thyroid levels.
I just found on STTM that low cortisol can cause hand shakiness. I have been on cortisol for 5 months and armour for 3 months. I also take adrenal supplements.
That is good to know. My doctor said to raise to 60 mg armour for now and maybe add in some synthroid next time to get my T4 up. I am new to this and still very confused. I suffered for the last 4 yrs with bad, TSH worshipping docs who said I was fine and sent me on my way with antidepressants even though I had a pot load of hypo symptoms and both of my frees were at the very bottom of the normal range. I am very thankful to have found this new doctor. He even tested adrenals first and gave me cortisol! I feel very fortunate.
This site is great for getting answers to my many questions. Thank you for responding.
Cortisol can definitely make your hands shake.
Your symptoms seem a little bit mixed. For example, weight loss is not usually hypo.
I doubt you're hyper with low normal labs, but some of us go hyper at low levels. I wonder if the hyper-like symptoms you're having have anything to do with your FT3/FT4 balance. Your FT3 is a little on the high side compared to your very low FT4. That's not unusual when you're on desiccated, but it may not be right for you personally.
Maybe it's adrenal related. I am on Rx cortisol, 20 mgs.
I have hypO symptoms and low normal labs. I have been on armour for 3 months. Just finished 6 weeks at 45 mgs and will soon start 60 mgs. There is no way I am hyper with low normal labs. Just wondered if shaky hands could be another symptom along with fatigue, muscle weakness, anxiety, sleep issues, cold all the time, heavy periods, weight loss, hair loss, brain fog.
Not usually. Hand tremors are usually a hyper symptom.
Do you have other symptoms?
Are you taking thyroid meds?